# SDR SWAA2015101244778

- Difficulty date: September 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 5910159
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT DOOR, LOWER AFT FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
